MathSciNet Relay Station
MathSciNet bibliographic data
MR583518 (81j:10005) 10A25
Baillie, Robert; Wagstaff, Samuel S., Jr. Lucas pseudoprimes. Math. Comp. 35 (1980), no. 152, 1391–1417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement